# SDR USAA960682

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 146N509012
- Condition: Corrosion
- Location: Bs 1664
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-1 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 1 INCH CORRODED AREAS STATION 1664 FLOOR BEAM.  REPLACED UPPER CHORD SECTION, REPAIRED PER SRM 53-00-51, AND SRM 53-00-01.  (M)
